# SDR SWIA2021090360702

- Difficulty date: June 23, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY TRANSFERED FROM CAMP CARD 22928499: JOB# 910139123 OP: 2 REMOVE AND REPLACE LOWER LH STRAP AT F.S 202.75 REF: DWG: CC670-34125 PER STEP1 OF REPAIR INSTRUCTION OF MHIRJ REO 670-53-11-1704 REV: -- DATE: 2021-06-17   (C-CHECK RO 8/31/21)   REPAIRED LOWER LH STRAP AT FS202.75 IAW MHI REO 670-53-11-1704 REV. --, DATED 06-17-2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
